MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 1; PROSTHESIS, TOE, CONSTRAINED, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 1; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Catalog Number G4260001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "on removal it was noticed that the device was broken.It was torn down one side.Patient experienced severe pain in the joint, requiring high doses of analgesia, intense physio and a diagnosis of complex regional pain syndrome (crps).Joint swelling constantly and patient was in constant pain.Because of severe pain, patient was investigated for osteomyelitis.This defect was not picked up on magnetic resonance imaging (mri) or x-rays.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the shared picture evidence confirms the issue.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 1
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24333114
Report Number3010667733-2026-00119
Device Sequence Number21279697
Product Code KWH
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K780132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberG4260001
Device Lot Number1728394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight171 LB